Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Series associated with certain irregular third-order boundary value problems


Author: Lewis E. Ward
Journal: Trans. Amer. Math. Soc. 32 (1930), 544-557
MSC: Primary 34B05; Secondary 34A25
MathSciNet review: 1501552
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34A25

Retrieve articles in all journals with MSC: 34B05, 34A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501552-0
Article copyright: © Copyright 1930 American Mathematical Society